# SDR HEEA078392

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,367 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23072725
- Part serial: JGALM0537
- Condition: Failed
- Location: Engine
- Part time: 2,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SWITCH TO MANUAL MODE, ENGINE HAS HIGH ACCELERATION. REPLACED WITH SERVICEABLE PART.
